I am 64 just had an angiogram stents put in my abdomen as far as I know and I am now worse than ever with walking due to the toe on my right foot swollen, red blotches on bottom of my feet.
I am on the generic brand of Plavix and noticed the calf muscles in my leg are not flexing very good and painful to the touch and not sure if due to medication or not.
I think I may go to the emergency room tomorrow to be on the safe side.
Problem is when in Radiology the when the nurses told me to get on the table there was a big machine in front of my face when doing so I hit my right foot very hard , its been 10 days since the angiogram putting ice on it every day and its still so painful I have trouble walking even at home .
Thing is I don't know if its the Plavix or I have a blockage or I maybe fractured my toe.
The answer to your question is yes. Reference Canadian Journal of Cardiology, 2007, May 1 23(6) 478089. Plavix (Clopidegrel) can cause pulmonary edema, which would result in swelling of ankles and feet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.